Journal of Mathematical Physics
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Math. Phys., 2021, Volume 62, Issue 10, 103502, 28 pp. (Mi jmp19)  

Generalizations of parabolic Higgs bundles, real structures, and integrability

A. Levinab, M. Olshanetskybc, A. Zotovadb

a National Research University Higher School of Economics, Russian Federation, NRU HSE, Usacheva Str. 6, Moscow 119048, Russia
b ITEP of NRC “Kurchatov Institute”, B. Cheremushkinskaya, 25, Moscow 117259, Russia
c Institute for Information Transmission Problems RAS, Kharkevich Institute, Bolshoy Karetny per. 19, Moscow 127994, Russia
d Steklov Mathematical Institute of Russian Academy of Sciences, Gubkina Str. 8, Moscow 119991, Russia

Funding Agency Grant Number
Russian Science Foundation 16-12-10344
Ministry of Science and Higher Education of the Russian Federation 14.641.31.0001
National Research University Higher School of Economics
Contest «Young Russian Mathematics»
The work of M. Olshanetsky was funded by the Russian Science Foundation (Grant No. 16-12-10344). The work of A. Levin was partially supported by the Laboratory of Mirror Symmetry NRU HSE, RF Government Grant Agreement No. 14.641.31.0001. The research of A. Zotov was supported by the HSE University Basic Research Program and by the Young Russian Mathematics award.


DOI: https://doi.org/10.1063/5.0050880


Bibliographic databases:

ArXiv: 2012.15529
Received: 19.03.2021
Accepted:15.09.2021
Language:

Linking options:
  • http://mi.mathnet.ru/eng/jmp19

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:6

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022